# SDR TWRA96371

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21162
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004181A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND L1 MED BUSTLE EVAC LIGHT INOPERATIVE.  REMOVED AND REPLACED L1 BUSTLE LIGHT PER MM 33-51-00. OPS CHECKED NORMAL.  (X)
